Ask an expert
Question

30 Jul 2010

Contraceptive
My current contraceptive (Yasmine) is perfect in every other way, but for the fact that is give me headaches and migraines. These are also potential side effects of the Mirena - is it worth change contraceptives to get rid of the headaches and migraines while risking suffering from some other side effects?
Answer 402 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

Unfortunately all contraceptives have some side effects. Headcahes are less common with the Mirena but you would only know if you tried it.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.